Follow
Maciej Błaszak
Maciej Błaszak
Professor of mathematical physics
Verified email at amu.edu.pl
Title
Cited by
Cited by
Year
Multi-Hamiltonian theory of dynamical systems
M Blaszak
Springer Science & Business Media, 2012
3152012
R‐matrix approach to lattice integrable systems
M Bl/aszak, K Marciniak
Journal of Mathematical Physics 35 (9), 4661-4682, 1994
2071994
Classical R-matrices on Poisson algebras and related dispersionless systems
M Błaszak
Physics Letters A 297 (3-4), 191-195, 2002
812002
Classical R-matrix theory of dispersionless systems: II.(2+ 1) dimension theory
M Błaszak, BM Szablikowski
Journal of Physics A: Mathematical and General 35 (48), 10345, 2002
722002
Phase space quantum mechanics
M Błaszak, Z Domański
Annals of Physics 327 (2), 167-211, 2012
682012
A generalized Henon–Heiles system and related integrable Newton equations
M Bl/aszak, S Rauch‐Wojciechowski
Journal of Mathematical Physics 35 (4), 1693-1709, 1994
511994
Lie algebraic approach to the construction of -dimensional lattice-field and field integrable Hamiltonian equations
M Błaszak, A Szum
Journal of Mathematical Physics 42 (1), 225-259, 2001
452001
Classical R-matrix theory of dispersionless systems: I.(1+ 1)-dimension theory
M Błaszak, BM Szablikowski
Journal of Physics A: Mathematical and General 35 (48), 10325, 2002
442002
On separability of bi-Hamiltonian chain with degenerated Poisson structures
M Błaszak
Journal of Mathematical Physics 39 (6), 3213-3235, 1998
441998
Generalized Stäckel transform and reciprocal transformations for finite-dimensional integrable systems
A Sergyeyev, M Błaszak
Journal of Physics A: Mathematical and Theoretical 41 (10), 105205, 2008
412008
Classical R-matrix theory for bi-Hamiltonian field systems
M Błaszak, BM Szablikowski
Journal of Physics A: Mathematical and Theoretical 42 (40), 404002, 2009
282009
Separable systems with quadratic in momenta first integrals
M Błaszak
Journal of Physics A: Mathematical and General 38 (8), 1667, 2005
28*2005
Meromorphic Lax representations of (1+ 1)-dimensional multi-Hamiltonian dispersionless systems
BM Szablikowski, M Błaszak
Journal of mathematical physics 47 (9), 2006
262006
From dispersionless to soliton systems via Weyl–Moyal-like deformations
M Błaszak, BM Szablikowski
Journal of Physics A: Mathematical and General 36 (49), 12181, 2003
262003
Theory of separability of multi-Hamiltonian chains
M Błaszak
Journal of Mathematical Physics 40 (11), 5725-5748, 1999
251999
Bi-Hamiltonian separable chains on Riemannian manifolds
M Błaszak
Physics Letters A 243 (1-2), 25-32, 1998
241998
Central extension approach to integrable field and lattice-field systems in (2+ 1)-dimensions
M Błaszak, A Szum, A Prykarpatsky
Reports on Mathematical Physics 44 (1-2), 37-44, 1999
231999
Natural coordinates for a class of Benenti systems
M Błaszak, A Sergyeyev
Physics Letters A 365 (1-2), 28-33, 2007
222007
Maximal superintegrability of Benenti systems
M Blaszak, A Sergyeyev
arXiv preprint nlin/0412018, 2004
212004
Separation of variables in quasi-potential systems of bi-cofactor form
K Marciniak, M Błaszak
Journal of Physics A: Mathematical and General 35 (12), 2947, 2002
202002
The system can't perform the operation now. Try again later.
Articles 1–20